# SDR USAA950802

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912494501
- Condition: Cracked
- Location: Cargo Door
- Part time: 36,727 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING CX-6 CHECK INSPECTION, FOUND 1 INCH SQUARE AREA OF CORROSION WITH .125 INCH CRACK IN FORWARD CARGO DOOR JAM LOWER PAN.  ACCOMPLISHED DOUBLER REPAIR PER USAIR EA 30892 AND SRM 53-05 FIG NR 44.  (M)
